ASPIRIN VIT.C TABLET 10'S
- 17.30 AED
In StockSelect Quantity Close
Bayer Aspirin-C 10Pieces
More about this itemAspirin-C effervescent prevents - acts rapidly in case of flu, colds and pains.
Ingredients & Nutrition facts
Acetylsalicylic Acid 0.400G, Vitamin C 0.240G
How to use
Not To Be Stored Above 25C = 77F
Preparation and usage
Dosage: for prevention: 1-2 pieces daily, at the first symptoms of flu or cold. For treatment: 1-2 pieces, if necessary 3-4 times daily, against colds, flu and pains.
Aspirin-C effervescent dissolves completely in water and is very well tolerated by the stomach. The active ingredients reach the blood quickly thus ensuring rapid action.
This product should not be given to children, particularly those under 12 years of age, without medical advice.
Leave your review
Disclaimer:The products details, information, ingredients, nutritional guides and dietary/allergy may change continually thus we recommend reading the products label. Majid Al Futtaim Hypermarkets LLC does not warrant the accuracy of the information in this website and is not responsible for any damages arising therefrom.